# SDR CALA2017101403623

- Difficulty date: October 14, 2017
- Submitted: October 15, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 30,088 hours, 10,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AFT RIGHT, INOPERATIVE.   REPLACED THE BATTERY IAW MM 33-51-06-960-805. OPS GOOD.
